# SDR DL76P091296

- Difficulty date: July 31, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 35,207 hours, 14,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT F/A FLASHLIGHT STRAP MISSING AND FLASHLIGHT DEPLETED.  REPLACED F/A FLASHLIGHT BATTERY AND BULB AND SECURITY SEAL.  CHECKS OK NOW.
